# SDR DL75E090768

- Difficulty date: March 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 1480 S26-27L FLANGE DENTED.  REPAIRED PER SRM 53-00-07, 51-40-02 CAT B REPAIR NR 5 REINSPECT EVERY 12,000 CYCLES.
